# SDR COMA0760713

- Difficulty date: December 12, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 22,740 hours, 20,767 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTING INOP AT ROWS 2-6.  ALSO ROW 8 FLUSH EMERGENCY EXIT SIGN INOP.  REPAIRED BROKEN PIN ON POWER CONNECTOR.  NO FURTHER DEFECTS.
